Gabapentin is not supposed to be given to an epileptic who has focal seizures because it will usually trigger more of them (as is the case of too much of any anticonvulsant will do for epileptics). And Gabapentin may worsen absence and myoclonic seizures, so caution should be observed if the patient might have these seizure types.
Details on Gabapentin from the Epilepsy Foundation
I experienced a lot more seizures when my neurologist… read more
I've been on Gabapentin since 2018. My neurologist increase my dosage to 4800mg a day in September after having to take me off of Fycompa because of depression. I just started having a feeling of depression and anxiety two weeks ago. Has anybody on this medication had this problem?
I get Keppra 500 mg from my neurologist and midozolam 7,5 mg.
Does anyone else have experience using these medications?
Is midozolam dangerous?
I was recently taken off of Keppra due to debilitating side effects that I couldn't grin and bare it, so to say. Have been placed on Gabapentin 900 mg a day. Seems to be helping my seizures stay at bay..but also hearing so much bad long term damage it may cause I'm at a loss. Has anyone else taken this and what are your thoughts, feedback of this medicine? I see another Neurologist in the metro area in July, i live in a very rural area.
My sleep doctor put me on it because I was literally getting zero sleep for a month due to seizure activity and gabapentin making my brain feel on fire. My neurologist wants me off it because it’s “just a tranqualizer and causes memory issues”. I’ve been on .5 for a month and have slept beautifully. I don’t have an addictive personality and really would like to stay on it because im enjoying sleep, but am worried about long term.
I also have "trigeminal neurolgia" from being buried in the snowy blizzard in boston 1978 & saved by the national guards.Thank you!! I was on dilantin for years and the ER doctor said my epilepsy meds were also controlling my "trigeminal neurolgia" facial nerve pain.. Because years later when they took me off of dilantin is when I experience the pains. I can't let the slightest wind blow on the right side of my face or I will be bedridden for a week of pain. My question is there another seizure… read more
My current treatment is working of limactal and neurontin much better than tegretol and neurontin previously, but I have been experiencing that feeling of "here it comes",which is better than surprise blackouts,although I have been experiencing the onset and holding on for all its worth. Will that go away or does my dose have to go up. I just want it to all stop.
It’s written after my official epilepsy diagnosis on Cleveland Clinic’s MyChart. Is it just a way for neurologist to get more $ each time I’m seen? Might it help me apply for disability, or no? After not being able to work since 2017, finally thinking about applying… I’m getting worse not better, unfortunately. Thanks for any clarification!!